MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY NEEDLE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND COMPANY NEEDLE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305156
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples were received.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.We would be very interested in examining product that does not meet your expectations and our quality standards.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for lot # 8361924 for this type of defect or symptom.There was no documentation for this type of defects during the entire production run of these batch numbers.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.Root cause description: no root cause can be determined as no samples were received.
 
Event or Problem Description
It was reported that leakage occurred before use with a needle 22x1-1/2 rb.The following information was provided by the initial reporter, "it was reported that the needle was not securely connected to the syringe which cause the medication to leak.An investigation from becton dickinson is required.Bd lot number(s): 8361924.Please note: this report is for loose needle connection to swfi vial.Which needle is this complaint referring to below? needle.Did this complaint occur in or outside usa? in usa.Is the date of event known? (b)(6) 2020.Was there any adverse events due to the reported issue? medical intervention? course of treatment change? other actions? n/a.Are any patient identifiers available? (i.E.Gender, weight, ethnicity, etc.) patient identifiers will not be available for any investigation request.Will samples be returned for investigation? samples of dosing syringes and needles cannot be returned for further evaluation.Samples were discarded.".

Brand Name
NEEDLE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key9759602
Report Number1911916-2020-00187
Device Sequence Number14310655
Product Code FMI
UDI-Device Identifier30382903051565
UDI-Public30382903051565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number305156
Device Catalogue Number305156
Device Lot Number8361924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;